Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On majorization and normality of operators

Author: Mehdi Radjabalipour
Journal: Proc. Amer. Math. Soc. 62 (1977), 105-110
MSC: Primary 47B20
MathSciNet review: 0430851
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Recent results of C. R. Putnam are used to find some conditions for normality of operators. The emphasis is on the classes of spectral operators (defined by N. Dunford) and M-hyponormal operators (defined by J. G. Stampfli).

References [Enhancements On Off] (What's this?)

  • [1] C. Apostol, R. G. Douglas and C. Foias, Quasi-similar models for nilpotent operators (to appear). MR 0425651 (54:13605)
  • [2] C. A. Berger and B. I. Shaw, Hyponormality: its analytic consequences (to appear).
  • [3] R. G. Douglas, On majorization, factorization and range inclusion of operators on Hilbert space, Proc. Amer. Math. Soc. 17 (1966), 413-115. MR 34 #3315. MR 0203464 (34:3315)
  • [4] C. K. Fong and M. Radjabalipour, On quasiaffine transforms of spectral operators, Michigan Math. J. (to appear). MR 0410458 (53:14207)
  • [5] C. R. Putnam, Ranges of normal and subnormal operators, Michigan Math. J. 18 (1971), 33-36. MR 43 #2550. MR 0276810 (43:2550)
  • [6] -, Hyponormal contractions and strong power convergence, Pacific J. Math. 57 (1975), 531-538. MR 0380493 (52:1393)
  • [7] -, Spectra and measure inequalities (to appear).
  • [8] M. Radjabalipour, Ranges of hyponormal operators, Illinois J. Math. (to appear). MR 0448140 (56:6449)
  • [9] J. G. Stampfli and B. L. Wadhwa, An asymmetric Putnam-Fuglede theorem for dominant operators, Indiana Univ. Math. J. (to appear). MR 0410448 (53:14197)
  • [10] -, On dominant operators (to appear).
  • [11] B. L. Wadhwa, M-hyponormal operators, Duke Math. J. 41 (1974), 655-660. MR 49 #11302. MR 0346577 (49:11302)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47B20

Retrieve articles in all journals with MSC: 47B20

Additional Information

Keywords: Normal operator, spectral operator, M-hyponormal operator, quasi-similarity
Article copyright: © Copyright 1977 American Mathematical Society

American Mathematical Society